# SDR 97ZZZX4775

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211QS
- Make and model: Cessna S550
- Aircraft serial: 0011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: CC50380
- Condition: Worn
- Location: Flap Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, DETERMINED THE FLAP ATTACH BEARINGS WERE WORN.  RETRIEVED TWO NEW BEARINGS FROM STOCK.  INSPECTED NEW BEARINGS.  ONE BEARING HAD COTTER KEY HOLE DRILLED TOO FAR DOWN ON THREADED PORTION OF SHANK TO ALLOW PROPER ATTACHMENT OF NUT.  THE OTHER BEARING HAD TWO COTTER KEY HOLES DRILLED IN IT, PERPENDICULAR FROM EACH OTHER.
